# SDR ASAA2014040807482

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,216 hours, 1,668 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rotor
- Condition: Out Of Balance
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAN EXPECTED.  CURRENT LEVELS NEAR 1.5 UNITS.  ACFT GROUNDED.  ACCOMPLISHED ON BOARD FAN TRIM IAW AMM TASK 71-00-00-750-830- F00,  TEST 14B.  BALANCE WEIGHT SCREWS NR 3, P12 CHANGED TO P14. NR 4, P14 CHANGED TO P13.  NR 5, P14 CHANGED TO P13.  NR 12, P14 CHANGED TO P13.  NR 31, P12 CHANGED TO P14.  NR 33, P14 CHANGED TO P13. NR 35, P12 CHANGED TO P14.
